Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Pregnant, high TSH levels. Ultrasound scan normal. Complications during delivery?

Hi I am running through my 29th week of pregnancy and in my 24 week my TSH was as high as 7. So i started medications as told by my gynecologist . Is this problem effected my baby ?(my 21st week ultrasound scan completed and report shown baby weight,brain development and all other details are normal) Is this problem common in pregnancy and would subside itself after my delivery ?
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  334
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to HealthCareMagic,

Though, pregnancy doesn't cause hypothyroidism, still after delivery, you can get your thyroid profile repeated and decrease the dose of thyroxine if TSH is low and T-3 & T-4 are on higher side.

Hope you found my response to your query informative and helpful.

With good wishes,

Dr.Chandra Shekhar Sharma
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor